# SDR AU990014

- Difficulty date: January 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fokker F27MK50
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt & Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CRACKS FOUND AT RIB LOCATIONS ON STRINGER NRS 5 AND 6 (UPPER AND LOWER) ON BOTH LT AND RT WINGS.  FOUND IAW SBF50-57-019.    PART TC:  21,456.
